# SDR AALA201712159040

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 19,636 hours, 7,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. 1R DOOR EXIT LIGHT LENS NOT SECURED. REINSTALLED 1R DOOR EXIT LIGHT LENS PER MM 33-51-00. OPERATIONS CHECK OF EMERGENCY LIGHTS GOOD.
